# SDR AALA202304258842

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 30,868 hours, 13,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS L1 ENTRY DOOR DIFFICULT TO OPEN FROM OUTSIDE. L1 DOOR OPENED BY AIRCRAFT MAINTENANCE. ADJUSTED UPPER AFT LATCH RECEIVER AND PERFORMED DOOR HANDLE TORQUE TEST IAW AMM 52-11-00. CLEARANCES AND TORQUE WITHIN LIMITS.
